MathSciNet Relay Station
MathSciNet bibliographic data
MR2186972 (2006i:57033) 57M50 (30D35 30D40 30F40)
Bonahon, Francis Kleinian groups which are almost Fuchsian. J. Reine Angew. Math. 587 (2005), 1–15.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement